# SDR SWIA202052791

- Difficulty date: March 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 39,176 hours, 33,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD DRIP TRAY AT FS 409 IS CRACKED.  C-CHECK RO 9/24/2020.  REPAIRED CRACKS AND MISLOCATED HOLES ON RT INBOARD DRIP TRAY.  COMPLIED WITH CRJ-200 SRM REPAIR.
